MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TORQVUE 45X45 DELIVERY SHEATH; CATHETER, PERCUTANEOUS
Model Number 9-TV45X45-14F-080
Medical Device Problem Codes Retraction Problem (1536); Improper or Incorrect Procedure or Method (2017); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that (b)(6) 2025, a 14f amplatzer torqvue sheath was chosen for a procedure.During the procedure, the physician was unable to recapture a 31mm amulet device through the 14f sheath for device removal.After multiple unsuccessful attempts, the physician utilized ballooning of the catheter tip to facilitate recapture of the device into the delivery sheath.The delivery catheter had previously been used for two device resizing attempts.The physician was informed that, per the instructions for use (ifu), the delivery system should be replaced with each full recapture and exchange of the device.Despite this, the same catheter was used.During device preparation, was there no issue retracting device into the delivery system.Post-procedure assessment revealed the catheter was kinked in two locations.The physician noted that the patient¿s tortuous anatomy may have contributed to the issue.The patient remained hemodynamically stable throughout the procedure.There was no clinically significant delay in procedure and no adverse patient effects.
 
Additional Manufacturer Narrative
An event of a improper or incorrect procedure or method, retraction problem, and material bent was reported.Imaging was provided from the field showing multiple materials bends on the delivery sheath.A returned device assessment could not be performed as the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed, and the product met all defined manufacturing specifications.There were no complaints associated with any other devices from the lot.Based on the available information, the reported improper or incorrect procedure or method is related to multiple cardiac plugs used on the same delivery sheath.The reported retraction problem likely resulted from the improper or incorrect procedure or method, however this cannot be determined.The reported material bent could have resulted from tortuous anatomy and/or procedural circumstances, however this cannot be determined.There is no indication of a product quality issue with respect to labeling, design, or manufacturing of the device.

Brand Name
AMPLATZER TORQVUE 45X45 DELIVERY SHEATH
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key23967817
Report Number2135147-2026-00084
Device Sequence Number14684634
Product Code DQY
UDI-Device Identifier05415067025906
UDI-Public(01)05415067025906(17)280630(10)10929862
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K163000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-TV45X45-14F-080
Device Catalogue Number9-TV45X45-14F-080
Device Lot Number10929862
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date01/05/2026
Supplement Report FDA Received Date03/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale